carolion

Member
  • Content count

    24
  • Joined

  • Last visited


Community Reputation

3 Neutral

About carolion

Member
  • Birthday 11/26/1993

Profile Information

  • Gender Female
  • Location New Orleans
  • Interests Music, singing, songwriting, psychology, writing, good literature, coffee

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
Seemed to be working but made me puke like crazy
on 13/06/2014
I developed a skin infection after getting a sunburn from using a terrible moisturizing lotion. I already had some acne, I scratched too much at the sunburn, and wham. I got a huge line of gross pustules running up the left side of my face. I was supposed to take Doxycycline for 10 days until it cleared, but I could only take it for seven due to the extreme nausea it gave me. The first night, I spent about eight hours puking over the toilet. The rest of the week, I didn't puke but my stomach still felt awful. I tried to stick with it because it was really clearing the infection and some of my acne. Too bad I couldn't finish it and the infection came back. If this doesn't make you sick, I think it'll work for you since it's pretty strong.
Ineffective
on 13/06/2014
I was on this for a little while, and was later switched to Solodyn by my derm (supposed to be the same as minocycline except a bit stronger) and neither did much for my skin. I have severe cystic acne and am also on epiduo gel. While I was on minocycline I did notice the pimples that were on top of my cysts cleared up a lot, but I think that was mostly the epiduo gel. If your acne is not severe or cystic, I would suggest giving this, or preferably Solodyn, a try. If it is, you'll probably need something stronger. This did not give me an allergic reaction, but it did make me feel tired, nauseous, and gave me headaches. I did not experience these side effects on Solodyn.
Super harsh on sensitive skin
on 13/06/2014
I used tazorac for two - three months and saw very little improvement. I endured the horrible initial breakout, and afterwards extreme redness and peeling that made my face look blotchy and awful. If your skin is not very sensitive and you are willing to stick it out for the full twelve weeks, I'm sure you'll get good results. I noticed the pimples it did get rid of quickly looked nice and smooth with no scarring afterwards, so that was nice. But take caution if your skin is easily irritated and you don't want something that will take a good 3-4 months to see any kind of results.
Pretty ineffective
on 13/06/2014
I have severe cystic acne and took Solodyn for about a month. It might have helped decrease some of the pimples, but did very little for the inflammation of my cysts. If your acne is not severe or cystic, it will probably work for you. If it is, you'll probably need something stronger.